Show simple item record

AuthorElst, Antonius F. M. terdc.contributor.author
AuthorSauter, Manfreddc.contributor.author
AuthorVogt, Hendrikdc.contributor.author
Date of accession2019-12-17T10:59:38Zdc.date.accessioned
Available in OPARU since2019-12-17T10:59:38Zdc.date.available
Date of first publication2015dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordAccretive formsdc.subject
KeywordAccretive operatorsdc.subject
KeywordForm methodsdc.subject
KeywordOperator rangesdc.subject
KeywordBILINEAR-FORMSdc.subject
KeywordREPRESENTATIONdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA generalisation of the form method for accretive forms and operatorsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jfa.2015.04.010dc.identifier.doiExternal
Source - Title of sourceJournal of Functional Analysissource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume269source.volume
Source - Issue3source.issue
Source - Year2015source.year
Source - From page705source.fromPage
Source - To page744source.toPage
Source - ISSN0022-1236source.identifier.issn
Source - eISSN1096-0783source.identifier.eissn
Open AccessBronzeuulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000356318400003uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record